# SDR 95ZZZZ96

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Cable
- Part number: 5906989101
- Condition: Broken
- Location: Te Flaps
- Part time: 25,830 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT EN01 - ROA-ORF - FLAP DRIVE CAUTION LIGHT ILLUMINATED WHEN RAISING FLAPS AFTER LANDING.  FOUND LEFT INBOARD SECONDARY FLAP DRIVE CABLE BROKEN.  REMOVED AND REPLACED INBOARD SECONDARY FLAP DRIVE CABLE.
